It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Birth Control Message Board


Birth Control Board Index


Hi,
I've taken Plan B maybe 8 or 9 times in the last 9-10 months. I know it's not a good form of birth control, and I'm working on other solutions. It's kind of ironic that I've been taking it because I don't want to go on hormonal birth control. My long-distance bf hates condoms. We might be breaking up.

Anyways, I've read that Plan B is like an exta-big dose of birth control pills. Can this have permanently affected me, especially for a long-term sex drive decrease? I just don't feel the same as before, and sex isn't as pleasurable. I don't know if this is due to other causes or if it could be forever. :( It really scares me.

And are there any other negative affects from taking this so many times? I never want to take it again.

Thank you for reading this; any replies will be helpful!!!
I can't believe you were given it 8 or 9 times! What kind of doctor would do that? I'm not going to say that what you did was dangerous or could have caused such-and-such damage because it's supposed to be 'safe', but I really don't think they meant when you abuse it like that. I don't know of any long-term or permanent side effects specific to Plan B. I don't think they tested it for use the way you have been using it.

You really should just go on the regular birth control pill. Plan B is like ten times the dose of regular pills, so what you have done is much much worse than if you'd just been taking regular bcp all along.

As for your bf not liking condoms, oh boo hoo for him. :P I guess if you're breaking up anyway, it doesn't matter, but if you're against using the pill, you should be 10 times as against using Plan B and fighting even more for him to use condoms. Time to prioritize.





All times are GMT -7. The time now is 07:50 PM.





2018 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!